# SDR DALA2023111309293

- Difficulty date: November 12, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N871DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31982
- Aircraft time: 22,081 hours, 8,520 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0061049) LIGHTNING STRIKE ON RIVET 0.5 INCH OF STA 500G AND ON S-9L. REMOVED DAMAGED FASTENER (542248) COMPLETED SECTION I PERMANENT REPAIR PER ERA 613488-14 REV ORIGINAL.
